[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 7:03:00 PM
Remote Name: 184.108.40.206
Hello Greg, maybe your Doctor doesn't want you to excerise right now, to be on the safe side. Think about the athletic men/boys who had major unknown health problems and are not around to tell their stories today.Probably after you pass the stress test, you will be able to continue to excercise.....Just my guess. Try to think back about any thing that might have lead up to your being dizzy/fainting. Did you eat, have enough water to drink, any new medications etc., etc. The brand name of your medication would help to idenify if it is the same as other persons are taking for vasovagal problems. Inderal is one of the beta blockers some folks on this site take.Look it up to see if you think it sounds similar. My Internist did not know what a tilt table test was. Ask your doctor about it.Hopefullly he will be more knowledgable about it than my Doc. Yes most people who have v-v were diagnosed via the tilt table test.....but not all.
How did you know your heart rate was going down???
Hope this helps.